# SDR DL72E953968

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent Box Tab
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAB CRACKED.  VENT BOX TAB CRACKED STA. 686.5 AT HOLE MARKED NR 4.  WORKED AT HMV.  REPAIRED TAB PER M/M 57-13-00.
